MAUDE Adverse Event Report: CONVATEC INC CURE PRODUCTS; CATHETER, STRAIGHT

CONVATEC INC CURE PRODUCTS; CATHETER, STRAIGHT
Model Number M12C
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 12/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092.Manufacturing site: 3005471919.
 
Event or Problem Description
End user reports "the catheters have white particles less than ¼ inch long that break up until smaller pieces that come out and attach to the catheter once removed from the packaging.He said the catheter itself is perfect the problem is the packaging.He said these white particles are coming off with the catheter from the catheter packaging or glue used to seal the packaging." end user is very upset about this concern however no actual harm was reported.This emdr covers the unknown lot numbers and market units associated with the reported defect.
 
Additional Manufacturer Narrative
Retains samples were checked but no similar particles have been found inside or outside the package.An in-depth investigation was carried, and the root cause was that some cutting blades of the blister packaging machine are worn out, resulting in products still been adhered after cutting.Workers at the packing line tore the products apart, packed them into the box, paper shaving are generated and adhere to the pouch, ultimately leading to the complaint.Action taken: longitudinal and transverse cutting blades of ybz013 has been replaced and regular replacement of the longitudinal and transverse cutting blades has been put in place and workers at the packing line have been trained.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092, manufacturing site: 3005471919.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
CURE PRODUCTS
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC 27409
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key21102989
Report Number1049092-2025-00006
Device Sequence Number15617528
Product Code EZD
UDI-Device Identifier00815947020079
UDI-Public00815947020079
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberM12C
Device Lot Number23B19806
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by Manufacturer02/21/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale